# SDR WX0A2021073073801

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 27,288 hours, 16,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 134203
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY (12WL) REQUIRES REPLACEMENT DUE TO BITE TEST FAULT / REMOVED AND REPLACED EMERGENCY POWER SUPPLY (12WL) BITE TEST GOOD REF AMM 33-51-38"
